# SDR DALA1106279857

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SKIN AFT OF NR 2 SLAT INBD AND OTBD OF CTR TRACK CUTOUT EXISTING REPAIR IS CHAFED.  REMOVED OLD REPAIR NR 2 SLAT BROKE CABLE TENSION, REMOVED NR2 SLAT PULLEY AND BRACKET FAB NEW REPAIR DOUBLER INSTALLED NR2 SLAT EXTENSION  CABLE PULLEY AND BRACKET CABLE TENSION TO BE RIGGED ON CARD 2446R881 IAW EA 98-204144 & SRM 51-10-3, 51-30-5 AND AMM 27-80-01 & 20-16-00.  INSPECTION COMPLETED.
